# SDR AALA202406182692

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737823
- Aircraft serial: 33340
- Aircraft time: 23,176 hours, 23,176 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOW
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD SERVICE DOOR SLIDE IS DIFFICULT TO ARM AND DISARM. CLEANED AND LUBRICATED R1 DOOR GIRT BAR BRACKET AND RETAINING CLIP. PER AMM 25-66-00.
